MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SERVICE REPL LENS INT SYS WIFI VER; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

SMITH & NEPHEW, INC. SERVICE REPL LENS INT SYS WIFI VER; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 72204354S
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during knee arthroscopy procedure, the lens was overheating.It is unknown whether there was a back up available or delay in the case.No patient injuries were reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
H10: h3,h6: the reported device, used in treatment, was received for evaluation.There was no relationship found between the returned device and the reported incident.The reported complaint of overheating could not be duplicated during the functional testing process.Ccu passed all functional testing and 4 hour burn-in inside of test tower.All video outputs and functions performed as expected.Surface temperature of product reached 40 degrees celsius during burn-in which is upper limit of specs for operational temp.The complaint of overheating was not confirmed and the root cause could not be determined since the reported malfunction could not be duplicated during the product evaluation process.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review found no related failures.

Brand Name
SERVICE REPL LENS INT SYS WIFI VER
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107 6512
MDR Report Key9663174
Report Number1643264-2020-00064
Device Sequence Number3414569
Product Code GCJ
UDI-Device Identifier00885556632000
UDI-Public00885556632000
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K153606
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72204354S
Device Catalogue Number72204354S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2020
Initial Date Received by Manufacturer 01/09/2020
Supplement Date Received by Manufacturer03/06/2020
Initial Report FDA Received Date02/03/2020
Supplement Report FDA Received Date03/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1